5 doctors weighed in:

Can taking seroquel and pristiq (desvenlafaxine) make you depressed some more?

5 doctors weighed in
Dr. Vivek Prasad
Psychiatry
2 doctors agree

In brief: Not generally

Pristiq (desvenlafaxine) is a newer antidepressant.
Although patients do complain more about side effects, which in of themselves may be depressing!

In brief: Not generally

Pristiq (desvenlafaxine) is a newer antidepressant.
Although patients do complain more about side effects, which in of themselves may be depressing!
Dr. Vivek Prasad
Dr. Vivek Prasad
Thank
Dr. Heidi Fowler
Psychiatry
2 doctors agree

In brief: Depressed Mood

I have not seen depression listed as a side effect of Pristiq.
1% to 10% of people taking seroquel can develop depressive symptoms.Seroquel (quetiapine) plus Pristiq (desvenlafaxine) may ^ risk for dizziness, drowsiness, confusion & problems concentrating.

In brief: Depressed Mood

I have not seen depression listed as a side effect of Pristiq.
1% to 10% of people taking seroquel can develop depressive symptoms.Seroquel (quetiapine) plus Pristiq (desvenlafaxine) may ^ risk for dizziness, drowsiness, confusion & problems concentrating.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
108,000 doctors available
Read more answers from doctors